About 6 weeks ago I reduced Latuda from 40 to 20mg because when my dr’s samples run out I will not be able to afford The copay. Since I reduced it my depression has become unbearable, almost worse than before I started taking it. My anxiety is 10 X worse. How long will this last?
Are you in the U. S.? Did you try to sign up for their $15 copay program? So sorry tour depression and anxiety has worsened.
Hi, nic! We can't post links on this site but you can Google "Latuda withdrawal mental health daily" for an article that goes into a lot of detail.
What you're experiencing is rebound symptoms and I understand exactly what you're going through. I can't possibly afford my Medicare co-pay and am relying on my Psychiatrist's ability to continue getting samples from the Sunovion rep. It has been working so well for me and I worry constantly about having to stop it.
If you have enough of a supply that you can taper down gradually the discontinuation is said to be not so bad. Has your doctor discussed other options with you?
I wish you all the best and hope you are feeling better soon.
This would be an excellent time to ask your pharmacist about drugs with similar properties because your pharmacist would know all about cost, mg and coverage. Usually my pharmacist calls or faxes my doctor and explains I cannot afford it and suggest alternatives. 99% of the time my doctor will fax the new recommended prescription and you are free to try it.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2014 • 2 answers
Updated 11 Jan 2019 • 8 answers
Updated 31 Dec 2014 • 2 answers
Updated 9 Nov 2018 • 1 answer
Updated 7 Feb 2019 • 2 answers